# SDR CA140131003

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,632 hours
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1015141961
- Condition: Departed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPARTURE, A BANG WAS HEARD ON THE LT SIDE OF THE CABIN, NEAR THE FRONT.   THOUGHT IT WAS JUST THE CABIN DOOR SEAL.  NO ABNORMAL INDICATION NOTED, ALTHOUGH AIR COULD BE HEARD LEAKING FROM THE CABIN DOOR, AND FLIGHT CONTINUED ON.  THE PASSENGER DOOR HANDLE, EXTERIOR, WAS NOT ON THE ACFT, AND THERE WAS DAMAGE TO THE LT PROPELLER, ONE BLADE BEING CRACKED.  THE PROPELLER AND DOOR HANDLE WERE REPLACED.  INVESTIGATED THE DOOR HANDLE ASSY AND IT IS BELIEVED THAT THE HANDLE CAME OFF ITS RETAINING CLIP.
